# SDR CALA0000275

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL COMPARTMENT ANGLE CRACKED JUST TO THE RIGHT OF ESCAPE SLIDE PLATFORM AT FS 1350, LONGERON 27R.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-02, 51-10-02, 51-10-04, 51-10-03, AND 51-30-08.
